# SDR IPXA11569807

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 191,961 hours, 12,635 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FLOOR SUPPORT STRUCTURE AT STA 1055, RBL 29 TO RBL 43 IS CORRODED AT NUTPLATES.     REMOVED AND FABRICATED AND INSTALLED NEW SUPPORT TEE IAW DWG 144N5005-3.
